| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown/not provided.But the best estimate date is between (b)(6) 2022 and (b)(6) 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient was experiencing blurry vision and glare in their right eye (od) resulting in the need to explant the intraocular lens (iol).The patient's pre-operation best corrected visual acuity (bcva) is 20/50.The patient's post-operation uncorrected visual acuity (ucva) is 20/60 and bcva 20/50.The targeted post-operation refraction was 20/20.No incision enlargement, vitrectomy, or sutures were required.The replacement iol was a different johnson and johnson lens (model diu150,18.5 diopter).There was no reported patient injury.No additional information was provided.
Additional Manufacturer Narrative
Additional information: device available for evaluation? yes.Returned to manufacturer on: 11/7/2022.Device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received inside of a specimen cup.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could contribute to or cause the complaint issues could be identified.Based on the return condition of the lens, no further product evaluation could be performed.As a result of the investigation there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.